# SDR UPS01434742

- Difficulty date: January 2, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, KEEL BEAM CORROSION ON FAIRING SUPPORT BEAM AT BS 1000 BBL .0.     BRACKET REPAIRED IAW SRM 51-20-01 AND SRM 51-30-02.
